Concerned about side effects of Lion's Mane mushrooms

I've recently started taking Lion's Mane mushrooms at night before bed, but I regularly get headaches and nausea before I fall asleep. Are these normal side-effects of this medicinal mushroom? Will they go away if I persist, or should I stop taking Lion's Mane altogether?

Joel Taylor (Tuesday, July 20, 2021):

These side effects you experience after taking Lion's Mane before bed might be indicative of a potential mushroom allergy, especially because headaches aren't really associated with Lion's Mane as a regular side effect. Some people do experience nausea when taking Lion's Mane, which might mean that you are negatively sensitive to this type of medicinal mushroom.

Unfortunately, no one can tell you for sure except a doctor. It's best that you stop taking Lion's Mane mushrooms, extracts, or supplements for now until you do get the go-ahead from your doctor as side effects can be a dangerous sign for future use.

Samuel Njoroge (Tuesday, July 20, 2021):

Humans have utilized Lion's mane for many years due to its supposed health benefits such as anti-inflammatory properties, anti-cancer benefits, etc. Although it's considered a safe product, it's important you understand some of the side effects you might have.

They include:

  • Nausea
  • Dizziness
  • Difficulty breathing is usually associated with allergy reactions

Before you begin your regimen, you should visit your physician to learn about the recommended dosage, probable side effects, and drug interactions( if you are under any).

Back to blog

Get 15% off on your first order.